Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 274, NWS North Platte, NE

August 2, 2014Boyd County, Holt County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 2, 2014, 10:13 PM CDT for Boyd County, Holt County, Nebraska. It was in force for 2 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2014, 10:13 PM CDT (03:13 UTC)
Expired
Aug 2, 2014, 10:15 PM CDT
In force
2 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Boyd County, NE, Holt County, NE

The radar

The North Platte radar (KLNX), 175 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.2 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
2982 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

966 
WUUS53 KLBF 030313
SVRLBF
NEC015-089-030400-
/O.NEW.KLBF.SV.W.0274.140803T0313Z-140803T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1013 PM CDT SAT AUG 2 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BOYD COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTH CENTRAL HOLT COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 1100 PM CDT

* AT 1011 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
  EMMET...AND MOVING NORTHWEST AT 5 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
  BOYD AND NORTH CENTRAL HOLT COUNTIES.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 289 AND 300.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4252 9835 4246 9900 4292 9899 4298 9872
TIME...MOT...LOC 0313Z 135DEG 5KT 4258 9884

HAIL...1.00IN
WIND...70MPH

$$

SPRINGER
1 follow-up statement
681 
WWUS53 KLBF 030315
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1015 PM CDT SAT AUG 2 2014

NEC015-089-030325-
/O.CAN.KLBF.SV.W.0274.000000T0000Z-140803T0400Z/
BOYD NE-HOLT NE-
1015 PM CDT SAT AUG 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HOLT AND CENTRAL
BOYD COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4252 9835 4246 9900 4292 9899 4298 9872
TIME...MOT...LOC 0315Z 135DEG 5KT 4258 9884

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 8:30 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Aug 2, 8:30 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
830 PM CDT SAT AUG 2 2014

.SYNOPSIS...
ISSUED AT 320 PM CDT SAT AUG 2 2014

THE WESTERN CONUS RIDGE/EASTERN CONUS TROUGH PATTERN CONTINUES IN
THE UPPER LEVELS WITH THE CENTRAL PLAINS UNDER THE INFLUENCE OF
NORTHWEST FLOW WITH WEAK SHORTWAVES PERIODICALLY MOVING OVER THE
RIDGE AND ACROSS THE AREA AS THEY DIVE INTO THE TROUGH. AT
19Z...NOTING A SHORTWAVE TROUGH MOVING INTO NORTHERN SOUTH
DAKOTA...WITH ANOTHER OVER SOUTHERN WYOMING. 02.12Z SOUNDINGS SHOWED
700MB TEMPERATURES OF 9C AND 8C AT KUNR AND KLBF RESPECTIVELY...WITH
5C AND 6C AT KABR AND KOAX. THIS WOULD INDICATE THAT ALTHOUGH THE
AREA IS UNDER NORTHWEST FLOW...THE WARM AIR ALOFT UNDER THE RIDGE
CONTINUES TO STAY IN PLACE ACROSS THE WESTERN PLAINS. HOWEVER...THIS
AIR IS NOT WARM ENOUGH TO CAP THE BOUNDARY LAYER. AT THE
SURFACE...LOW PRESSURE WAS SITUATED OVER SOUTH CENTRAL SOUTH
DAKOTA...JUST NORTH AND EAST OF KVTN WITH A WEAK TROUGH OF LOW
PRESSURE EXTENDING SOUTH THEN WEST /TO AROUND KBBW THROUGH KLBF AND
KOGA. STRONG HEATING AT THE SURFACE WITH HIGHS IN THE UPPER 80S AND
LOW 90S HAS CREATED DEEP MIXING UP TO 600MB AND WITH STEEP LAPSE
RATES CONVECTION HAS BEGUN TO DEVELOP ACROSS THE AREA WHERE
CONVERGENT BOUNDARIES EXIST. MU CAPES ARE 1500 TO 2000 J/KG BUT
THERE IS VERY LITTLE SHEAR OVER ONGOING CONVECTION SO ACTIVITY HAS
BEEN VERY UNORGANIZED THUS FAR THIS AFTERNOON.

&&

.UPDATE...
ISSUED AT 828 PM CDT SAT AUG 2 2014

THUNDERSTORMS IN SOUTH CENTRAL SOUTH DAKOTA ARE PRODUCING LARGE
HAIL...SO WE HAVE UPDATED THE FORECAST FOR NORTH CENTRAL NEBRASKA
TO INCLUDE THE POSSIBILITY OF SEVERE THUNDERSTORMS.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 320 PM CDT SAT AUG 2 2014

SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON AND
INTO THIS EVENING UNTIL LOSS OF DAYTIME HEATING STABILIZES THE
BOUNDARY LAYER AND CUTS OFF THE ENERGY INTO THE STORMS. THE SURFACE
LOW OVER SOUTH DAKOTA WILL SLOWLY MOVE SOUTHEAST THROUGH THE EVENING
WITH THE PRECIPITATION GENERALLY STAYING ALONG AND SOUTH OF AN ARC
FROM THE LOW TO KTIF TO KAIA. PRECIPITATION CHANCES WILL SLIDE SOUTH
AND EAST THROUGH THE EVENING...AND SHOULD GENERALLY BE DONE BY 06Z.
THE RAP AND THE NAM DO INDICATE AN INCREASE IN DEEP LAYER SHEAR AS A
SHORTWAVE TROUGH OVER THE DAKOTAS SLIDES SOUTHEAST THIS EVENING. IS
NOT OUT OF THE QUESTION TO GET AN ISOLATED STORM THAT IS ABLE TO GET
ORGANIZED AND PRODUCE HAIL OR STRONG WINDS...BUT FEEL IT WILL BE
SHORT LIVED AND NO REAL THREAT FOR SEVERE STORMS IS CURRENTLY A
CONCERN.

AS THE SHORTWAVE OVER SOUTH DAKOTA MOVES SOUTHEAST INTO NORTHERN
NEBRASKA LATER THIS EVENING AND OVERNIGHT THERE ARE INDICATIONS OF
WARM AIR ADVECTION AND STRONGER LIFT AHEAD OF IT...ALONG WITH
MOISTURE TRANSPORT IN THE 850MB TO 700MB LAYER. ALTHOUGH NONE OF
THIS IS REAL STRONG COULD GET MORE CONVECTION TONIGHT. IF IT DOES
DEVELOP...ONE QUESTION WILL BE HOW FAR WEST IT WILL BE. CURRENT
SUITE OF MODELS SHOW MOST OF THIS ACTIVITY WILL JUST SKIRT THE LOCAL
FORECAST AREA...MAINLY KEEPS IT OVER NORTHEAST NEBRASKA.

THEN FOR SUNDAY...NOT MUCH CHANGE IN THE GENERAL WEATHER PATTERN.
TEMPERATURES ALOFT WARM SLIGHTLY BUT NOT MUCH SO STILL LOOKING FOR
HIGHS NEAR 90 OR IN THE LOW 90S MOST LOCATIONS. WITH THE EXCEPTION
OF THE GFS...MODELS ARE ALL DEVELOPING CONVECTION IN THE AFTERNOON
ALONG A WEAK SURFACE FRONT FROM NORTHWEST TO SOUTH CENTRAL NEBRASKA.
STRONG DAYTIME HEATING WILL AGAIN DESTABILIZE THE LOW LEVELS OF THE
TROPOSPHERE AND WILL CREATE STEEP LAPSE RATES WITH MIXING TO NEAR
650MB. ALSO...THERE IS A WEAK SHORTWAVE PROJECTED TO MOVE INTO
NORTHWEST NEBRASKA NEAR MID AFTERNOON TO ENHANCE THE LIFT IN THE
AREA. AS SIMILAR CONDITIONS OVER THE PAST SEVERAL DAYS HAVE CAUSED
DEVELOPMENT OF ISOLATED TO SCATTERED SHOWER AND THUNDERSTORM
ACTIVITY SEE NO REASON WHY IT WON/T OCCUR AGAIN SUNDAY AFTERNOON AND
HAVE ADDED CHANCES FOR PRECIPITATION INTO THE FORECAST.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 320 PM CDT SAT AUG 2 2014

SUNDAY NIGHT...WRN STATES UPPER RIDGE AXIS BUILDS EWD AS UPPER LOW
OVER SERN CANADA ALSO SHIFTS EWD. SURFACE HIGH PRESSURE BEGINS TO
SLIDE SWD INTO THE GREAT LAKES AND UPPER MISSISSIPPI VALLEY WHICH
ALLOWS A WEAK BOUNDARY TO BACK WWD INTO THE NERN PORTION OF THE FCST
AREA SUNDAY NIGHT INTO MONDAY. AS THIS HAPPENS...LEE SIDE LOW
PRESSURE REDEVLOPS ACROSS THE NRN HIGH PLAINS SETTING UP A
BAROCLINIC ZONE ALONG THE PERIPHERY OF THE ERN SIDE OF THE UPPER
RIDGE AXIS...ACROSS THE DAKOTAS AND NRN NEBRASKA. THE ULITMATE
PLACEMENT OF THIS FRONTAL BOUNDARY WILL BE KEY TO THE PRECIPITATION
FCST THROUGH THE WEEK AND IS DISCUSSED FURTHER BELOW. MODELS ARE
SIMILAR WITH THIS PLACEMENT BY MONDAY THOUGH DIFFER BEYOND. THE NRN
PORTION OF THIS BOUNDARY BECOMES CO-LOCATED WITH AN AREA OF MID
LEVEL FRONTOGENESIS SUNDAY EVE WHICH WILL HELP TO GENERATE DEEP
LAYER LIFT AND A BETTER CHC OF THUNDERSTORMS NORTH OF NEB SUNDAY
EVE. HOWEVER...UPPER NW FLOW HAS GENERATED ISOLATED THUNDERSTORMS IN
THE CURRENT PATTERN DUE TO WEAK BOUNDARY INTERACTIONS AND STEEP
LAPSE RATES ALOFT...AND WOULD EXPECT A SIMILAR SCENARIO FOR SUNDAY
EVE FURTHER SOUTH INTO WESTERN AND NORTH CENTRAL NEB...AND THEREFORE
SLIGHT CHANCES FOR THUNDERSTORMS WILL BE IN THE FCST BEFORE MIDNIGHT
SUNDAY. MIN TEMPS SUNDAY NIGHT NEAR TO SLIGHTLY ABOVE AVERAGE FOR THIS
TIME OF YEAR.

MONDAY INTO TUESDAY THE SHIFT IN THE RIDGE AXIS ALONG THE FRONT
RANGE ALLOWS SUBSIDENCE AND DRYING TO OCCUR OVER THE HIGHER TERRAIN
FURTHER WEST. THIS IN TURN WILL ALLOW FOR A RETURN OF THE NOCTURNAL HIGH
PLAINS LLJ WHICH DEVELOPS IN RESPONSE TO THE MORE RAPID COOLING OF
THE HIGHER TERRAIN IN THE EVENING COMPARED TO A MORE MOIST
ATMOSPHERE FURTHER EAST. THIS LLJ ALSO STRENGTHENS IN RESPONSE TO
UPPER PV ANOMALIES ROUNDING THE NOW FLATTENED RIDGE WITH ASSOCIATED
SFC CYCLOGENESIS FAVORING THE WY/CO FRONT RANGE AND WRN HIGH PLAINS
BY MID WEEK. THIS ALL SETS THE STAGE FOR INCREASED THUNDERSTORM
DEVELOPMENT...ESPECIALLY DURING THE LATE EVENING AND OVERNIGHT
HOURS...MONDAY AND TUESDAY AND ON INTO THE REST OF THE WEEK. THE
PREVIOUSLY MENTIONED FRONTAL BOUNDARY CONTINUES TO SAG FURTHER SWD
AND EVENTUALLY ACROSS THE WESTERN AND NORTH CENTRAL PORTION OF
NEBRASKA DURING MID WEEK. THE LLJ WILL BE EFFICIENT AT SUPPLYING LOW
LEVEL MOISTURE TO THE ATMOSPHERE WHICH WILL BE FURTHER ENHANCED BY
TROPICAL MOISTURE MOVING NWD THROUGH THE GREAT BASIN AREA AROUND THE
AFOREMENTIONED UPPER HIGH. THE RESULT IS PW VALUES APPROACHING +2
STANDARD DEVIATIONS ABOVE THE MEAN FOR THIS TIME OF YEAR...NEARING
1.75 INCHES BY THU. IN ADDITION...MODEST INSTABILITY DEVELOPS E OF
THE STATIONARY/WARM FRONTAL BOUNDARY IN ERN NEB EARLY IN THE WEEK
BUT SHIFTS SWWD BY WED/THU TIME FRAME AS DOES THE BOUNDARY. THE
SPECIFIC DETAILS OF BOUNDARY LOCATION FROM DAY TO DAY WILL BE
DETERMINED LARGELY BY EACH ITERATION OF CONVECTIVE DEVELOPMENT AS
MESOSCALE COLD POOL AUGMENTATION OF THE BOUNDARY TAKES
PLACE...MAKING SPECIFIC DETAILS OF THUNDERSTORM DEVELOPMENT
DIFFICULT. IN GENERAL...THE DEVELOPING LARGE SCALE PATTERN BY MID
WEEK SUPPORTS AN INCREASED CONFIDENCE IN INCREASING THUNDERSTORM
CHANCES THROUGH THE WEEK. DAYTIME MAX TEMPERATURES WILL BE AVERAGE
TO SLIGHTLY ABOVE TO START THE WEEK...BUT WILL LOWER TO BELOW
AVERAGE BY THE END OF THE WEEK. THE DIURNAL RANGE OF TEMPS AS THE
WEEK PROGRESSES HOWEVER LESSENS WITH LOWS REMAINING NEAR OR ABOVE
AVERAGE THROUGH THE WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 658 PM CDT SAT AUG 2 2014

THUNDERSTORMS IN WESTERN NEBRASKA ARE EXPECTED TO WEAKEN AS THEY
LOSE THE ENERGY FROM DAYTIME HEATING. THERE IS STILL A POSSIBILITY
OF ANOTHER THUNDERSTORM AT KLBF...BUT THE PROBABILITY IS TOO LOW
FOR INCLUSION IN THE TERMINAL FORECAST. ELSEWHERE...STORMS COULD
AFFECT OGA AND BBW BEFORE 02Z.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...SPRINGER
SYNOPSIS...BROOKS
SHORT TERM...BROOKS
LONG TERM...JWS
AVIATION...SPRINGER
Hazardous weather outlook, Aug 2, 3:33 PM CDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
333 PM CDT SAT AUG 2 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-032045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
333 PM CDT SAT AUG 2 2014 /233 PM MDT SAT AUG 2 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL IMPACT PORTIONS OF WESTERN AND NORTH CENTRAL
NEBRASKA THROUGH THIS EVENING. THE STORMS WILL PROGRESS
EAST/SOUTHEAST OVERNIGHT. A STRONG STORM OR TWO CAN NOT BE RULED
OUT...MAINLY DURING THE LATE AFTERNOON AND EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

MONDAY NIGHT AND CONTINUING THROUGH THE WEEK WILL BE NUMEROUS
CHANCES FOR SCATTERED THUNDERSTORMS. A FEW STRONG STORMS ARE
POSSIBLE...HOWEVER WIDESPREAD SEVERE THUNDERSTORM ACTIVITY
APPEARS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

BROOKS

In the hours before

Special weather statement, Aug 2, 8:21 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
821 PM CDT SAT AUG 2 2014

NEZ007-010-030215-
BOYD NE-HOLT NE-
821 PM CDT SAT AUG 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOLT AND EASTERN
BOYD COUNTIES UNTIL 915 PM CDT...

AT 817 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES WEST OF PICKSTOWN...MOVING SOUTH AT 25
MPH.

LARGE HAIL IS POSSIBLE WITH THIS STORM AND WIND GUSTS EXCEEDING 50
MPH ARE LIKELY WITH THIS STORM.

THIS STORM WILL BE NEAR...
GROSS AROUND 840 PM CDT.
SPENCER AROUND 850 PM CDT.
BRISTOW AROUND 855 PM CDT.
SPENCER DAM AND ANNCAR AROUND 900 PM CDT.
MIDWAY AROUND 915 PM CDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Local storm report, Aug 2, 9:01 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
901 PM CDT SAT AUG 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             8 N SPENCER             42.99N 98.70W
08/02/2014  E0.88 INCH       BOYD               NE   PUBLIC

&&

JGOMEZ
Local storm report, Aug 2, 9:14 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
914 PM CDT SAT AUG 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     HAIL             5 NE BUTTE              42.96N 98.78W
08/02/2014  E1.00 INCH       BOYD               NE   PUBLIC

&&

BTAYLOR
Local storm report, Aug 2, 9:31 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
931 PM CDT SAT AUG 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             2 NE BUTTE              42.93N 98.82W
08/02/2014  E1.75 INCH       BOYD               NE   PUBLIC

&&

BTAYLOR
Local storm report, Aug 2, 9:33 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
933 PM CDT SAT AUG 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     HAIL             BUTTE                   42.91N 98.85W
08/02/2014  E1.75 INCH       BOYD               NE   911 CALL CENTER

&&

JGOMEZ
Local storm report, Aug 2, 9:56 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 PM CDT SAT AUG 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             12 N ATKINSON           42.71N 98.98W
08/02/2014  E1.00 INCH       HOLT               NE   PUBLIC

&&

JGOMEZ

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 8:39 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt51 min
Aug 2, 8:58 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt47 min
Aug 2, 9:43 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt47 min
Aug 2, 10:22 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt39 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.